Missouri, 2007

Hail in Missouri, April 25, 2007

April 25, 2007 · NWS SGF · 2 events in 2 counties and zones

Isolated severe storms produced some hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

Isolated severe storms produced some hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Apr 25, 2:37 PM CST, 43 minutes earlier.

Area forecast discussion, Apr 25, 2:37 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT WED APR 25 2007

.DISCUSSION...

MESO DISCUSSION...

ACTIVITY DEVELOPING OVER EXTREME SE KS GETTING A LITTLE BETTER
ORGANIZED WITHIN THE PAST HOUR. TO THIS POINT...SEVERE WX REPORTS
UPSTREAM HAVE BEEN OF DIME/PENNY HAIL AND IT APPEARS THAT AVAILABLE
CAPE IN THE -10C TO -30C LAYER IS A LITTLE TOO LOW AND MORE
SUPPORTIVE OF PENNY TO QUARTER HAIL. HAVING SAID THAT...WITH
CONTINUALLY LOWERING FREEZING AND WET BULB ZERO LEVELS...WILL NEED
TO RECALIBRATE HAIL GROWTH POTENTIAL EVERY FEW HOURS.

WHILE PRIMARY ISSUE WILL BE HAIL...TOR RISK IS STILL A CONCERN. LOW
LEVEL CAPE AND 0-1KM SR HELICITY MAXIMIZED OVER NE OK INTO FAR SW
MO. THIS WILL CONTINUE A SLOW SHIFT TO THE NORTHEAST THIS AFTERNOON
WITH 150-200 J/KG IN THE LOWEST FEW KILOMETERS. WITH TEMPS IN THE
LOW TO MID 70S...AND DECENT MID LEVEL LAPSE RATES OVER SW AND S
MO...INCREASING LOW LEVEL HELICITIES ARE A CONCERN. AS A RESULT...
TOR WATCH WILL BE FORTHCOMING UNTIL FROM NEOSHO TO SPRINGFIELD TO
ROBY ON SOUTH.

GAGAN

FORECAST DISCUSSION...

MAIN FOCUS IN THE SHORT TERM WILL BE ONGOING CONVECTION AND SEVERE
WEATHER POTENTIAL THIS EVENING INTO THE OVERNIGHT HOURS.
THUNDERSTORMS HAVE CURRENTLY DEVELOPED OVER EASTERN KANSAS AND
OKLAHOMA...WITHIN THE AREA OF STRONG LOW PRESSURE. THE LOW WILL
CONTINUE TO MOVE TO THE NORTHEAST THROUGH THE REGION THIS EVENING
THROUGH THE OVERNIGHT HOURS. THE SHOWERS AND THUNDERSTORMS WILL MOVE
AND DEVELOP ACROSS THE REGION ALONG THE LOW AS IT PROPAGATES TO THE
NORTHEAST.

THE REGION REMAINS IN THE WARM SECTOR OF THE AREA OF LOW PRESSURE.
THE SUN WAS ABLE TO PEAK OUT TODAY AS THE PRIEST CLOUD DECK THIS
MORNING HAS SCATTERED OUT FROM WEST TO EAST. THIS HAS ALLOWED
WARMING TO OCCUR. CAPE VALUES ARE AROUND THE 1000 J/KG GENERATE WITH
0-3KM CAPE AROUND 150 J/KG. 0-6KM BULK SHEAR IS AROUND 40KTS. WITH
THE SHEAR AND THE LOW LEVEL INSTABILITY...THERE WILL BE A TORNADO
THREAT THIS EVENING...MAINLY SOUTH OF I-44. NOT LOOKING AT A
WIDESPREAD OUT BREAK...BUT CANNOT RULE AT A FEW BRIEF WEAK TORNADOES
THIS EVENING. THE MID LAYERS OF THE ATMOSPHERE WILL CONTINUE TO COOL
THIS EVENING. MID LEVEL LAPSE RATES ARE NOT THAT IMPRESSIVE...
HOWEVER WITH THE SHEAR AND COOL TEMPERATURES ALOFT...SEVERE HAIL UP
TO THE SIZE OF QUARTERS/WALNUTS ARE POSSIBLE.

THE LOW WILL CONTINUE TO TRACK TO THE NORTHEAST TONIGHT AND WILL
BEGIN TO PUSH OUT OF THE AREA TOMORROW AFTERNOON. WRAP AROUND RAIN
WILL BE POSSIBLE OVER THE AREA BEHIND THE LOW MOVES OUT. BY TOMORROW
EVENING THE RAIN CHANCES WILL HAVE MOVED TO THE EAST.

A SHORTWAVE RIDGE WILL BUILD IN BEHIND THIS SYSTEM ON FRIDAY...OUT
AHEAD OF A QUICK MOVING SHORTWAVE. THE SHORTWAVE WILL CLIP THE
WESTERN AND SOUTHERN PORTIONS OF THE CWA. THE GULF WILL REMAIN OPEN
AND SOUTHERLY WINDS WILL CONTINUE TO ALLOW FOR ENOUGH MOISTURE TO
CREATE PRECIPITATION CHANCES FOR FRIDAY NIGHT AND SATURDAY.

SATURDAY AN UPPER LEVEL RIDGE WILL BUILD INTO THE AREA BRINGING
WARMING AND DRY WEATHER INTO THE AREA INTO THE START OF THE WORK
WEEK. HIGHS IN THE UPPER 70S AND 80S WILL ONCE AGAIN OCCUR OVER THIS
TIME FAME. MID WEEK AN UPPER LEVEL LOW OVER THE SOUTHWEST US WILL
MOVE TOWARDS THE AREA BRINGING THUNDERSTORM CHANCE ON WEDNESDAY.

WISE

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...PRIMARY FORECAST CONCERNS REVOLVE AROUND
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. MVFR CIGS HAVE BROKEN AND
LIFTED A BIT WITH MIXING. STILL COULD SEE A TRANSIENT HIGH END MVFR
CIG LEVEL SEEP IN ONCE IN A WHILE...BUT NOT A MAJOR CONCERN. OF MORE
IMPORTANCE IS TSRA BEGINNING TO DEVELOP IN THE WARM SECTOR AHEAD OF
THE SFC LOW OVER SE KS. STORMS HAVE BEGUN TO FIRE AND WILL
EVENTUALLY APPROACH JLN AND SGF THIS AFTERNOON. HAVE MAINTAINED VCTS
WORDING GIVEN UNCERTAINTY IN TIMING...HOWEVER WILL UPDATE AS RADAR
TRENDS DICTATE. HAIL WILL BE A CONCERN WITH THIS ACTIVITY.

TONIGHT...THE UPPER LOW OVER KANSAS WILL SLOWLY...BUT STEADILY...
SHIFT TO THE EAST. LARGE AREA OF INITIALLY MVFR...THEN IFR CIGS HAVE
BEEN OBSERVED WITH THE CLOUD DECK ON THE BACK SIDE OF THIS LOW. HAVE
TAKEN AN INITIAL STAB AT LOWERING CIGS WITH WINDS SHIFTING
OVERNIGHT. HAVE INCLUDED A MENTION OF -SHRA AS WELL. IFR CIGS ARE
EXPECTED TO PERSIST WELL INTO THURSDAY.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 25, 2:45 PM CST, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT WED APR 25 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT WED APR 25 2007

...SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 THUNDERSTORMS WITH...
 HAIL TO THE SIZE OF QUARTERS...
 DAMAGING WIND IN EXCESS OF 60 MPH...
 ISOLATED TORNADOES AND...
 LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WITH LARGE HAIL TO THE SIZE OF QUARTERS AND WIND
  GUSTS IN EXCESS OF 60 MPH ARE EXPECT ACROSS MUCH OF THE OZARKS
  THROUGH THIS EVENING. IN ADDITION...ISOLATED TORNADOES ARE
  POSSIBLE ACROSS EXTREME SOUTHEAST KANSAS AS WELL AS WESTERN AND
  SOUTHERN MISSOURI.

  LOCALIZED FLOODING WILL ALSO BE POSSIBLE THROUGHOUT THE OZARKS IN
  LOW LYING AREAS...ESPECIALLY IN LOCATIONS WHICH RECEIVED HEAVY
  RAINFALL AND FLOODING DURING YESTERDAYS HEAVY RAIN.

  DISCUSSION:

 A STRONG SURFACE LOW PRESSURE SYSTEM WILL TRACK EASTWARD ACROSS
 SOUTHEASTERN KANSAS TODAY AND INTO SOUTHWEST MISSOURI BY EARLY THIS
 EVENING. A WARM FRONT WILL EXTEND EASTWARD FROM THE LOW ACROSS
 CENTRAL MISSOURI WITH A COLD FRONT EXTENDING SOUTHWARD FROM THE LOW
 INTO EASTERN OKLAHOMA.

 THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION AHEAD OF
 THE COLD FRONT THIS AFTERNOON. ENOUGH INSTABILITY IS AVAILABLE
 ACROSS EXTREME SOUTHEAST  KANSAS AND WESTERN MISSOURI TO SUPPORT
 SEVERE THUNDERSTORMS. IN ADDITION ENOUGH WIND SHEAR...OR THE CHANGE
 IN WIND SPEED AND DIRECTION WITH HEIGHT...WILL BE PRESENT OVER
 EXTREME SOUTHEAST KANSAS AS WELL AS WESTERN AND SOUTHERN MISSOURI
 TO SUPPORT ISOLATED TORNADO DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 SCATTERED THUNDERSTORMS SHOULD END FROM WEST TO EAST ON THURSDAY
 MORNING AS THE LOW PRESSURE SHIFTS EAST OF THE AREA INTO EASTERN
 MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

 ANOTHER UPPER DISTURBANCE WILL PUSH THROUGH THE AREA ON FRIDAY AND
 FRIDAY NIGHT BRINGING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...ESPECIALLY OVER
SOUTHEAST KANSAS AND FAR WESTERN MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG/GAGAN

In the hours before

Special weather statement, Apr 25, 11:18 AM CST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 PM CDT WED APR 25 2007

KSZ073-251800-
BOURBON-
1218 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR BOURBON COUNTY UNTIL 100 PM CDT...

AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR REDFIELD...OR 6 MILES WEST OF FORT
SCOTT...AND MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH ARE EXPECTED WITH THIS
STORM.

GAGAN
Special weather statement, Apr 25, 12:21 PM CST, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 PM CDT WED APR 25 2007

KSZ073-097-101-MOZ055>057-066>069-077>081-088>096-101>105-252030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-
GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-MCDONALD-
BARRY-STONE-TANEY-OZARK-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...
GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...ANDERSON...PINEVILLE...MONETT...CASSVILLE...
KIMBERLING CITY...GALENA...BRANSON...FORSYTH...GAINESVILLE...
THEODOSIA
121 PM CDT WED APR 25 2007

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
187 IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON               CHEROKEE              CRAWFORD

IN MISSOURI THIS WATCH INCLUDES 26 COUNTIES

IN CENTRAL MISSOURI

BENTON                CAMDEN                HICKORY
MILLER                MORGAN                ST. CLAIR

IN SOUTHWEST MISSOURI

BARRY                 BARTON                CEDAR
CHRISTIAN             DADE                  DALLAS
DOUGLAS               GREENE                JASPER
LACLEDE               LAWRENCE              MCDONALD
NEWTON                OZARK                 POLK
STONE                 TANEY                 VERNON
WEBSTER               WRIGHT

THIS INCLUDES THE CITIES OF...ANDERSON...APPLETON CITY...AURORA...
AVA...BAXTER SPRINGS...BOLIVAR...BRANSON...BUFFALO...CAMDENTON...
CARTHAGE...CASSVILLE...COLE CAMP...COLUMBUS...EL DORADO SPRINGS...
ELDON...FORSYTH...FORT SCOTT...GAINESVILLE...GALENA...
GREENFIELD...HERMITAGE...JOPLIN...KIMBERLING CITY...LAKE OZARK...
LAMAR...LEBANON...MANSFIELD...MARSHFIELD...MONETT...
MOUNT VERNON...MOUNTAIN GROVE...NEOSHO...NEVADA...NIXA...
OSAGE BEACH...OSCEOLA...OZARK...PINEVILLE...PITTSBURG...
REPUBLIC...ROGERSVILLE...SPRINGFIELD...STOCKTON...THEODOSIA...
VERSAILLES AND WARSAW.

WISE
Local storm report, Apr 25, 2:10 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 PM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             SCAMMON                 37.28N 94.82W
04/25/2007  E0.75 INCH       CHEROKEE           KS   EMERGENCY MNGR

&&

IZZI
Special weather statement, Apr 25, 2:13 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 PM CDT WED APR 25 2007

KSZ101-252030-
CHEROKEE-
313 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE COUNTY UNTIL 330 PM CDT...

AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLUMBUS...AND MOVING NORTH AT 25 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

IZZI
Special weather statement, Apr 25, 2:19 PM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT WED APR 25 2007

KSZ097-252045-
CRAWFORD-
319 PM CDT WED APR 25 2007

...SIGNIFICANT WEATHER ALERT FOR CRAWFORD COUNTY UNTIL 345 PM CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHEROKEE...AND MOVING NORTH AT 20 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

IZZI
Special weather statement, Apr 25, 2:47 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT WED APR 25 2007

KSZ073-097-101-MOZ055>057-066>069-077>081-088-089-252200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-LACLEDE-JASPER-DADE-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...BUFFALO...LEBANON...JOPLIN...CARTHAGE...
GREENFIELD
347 PM CDT WED APR 25 2007

SEVERE THUNDERSTORM WATCH 187 REMAINS VALID UNTIL 9 PM CDT THIS
EVENING FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON               CHEROKEE              CRAWFORD

IN MISSOURI THIS WATCH INCLUDES 14 COUNTIES

IN CENTRAL MISSOURI

BENTON                CAMDEN                HICKORY
MILLER                MORGAN                ST. CLAIR

IN SOUTHWEST MISSOURI

BARTON                CEDAR                 DADE
DALLAS                JASPER                LACLEDE
POLK                  VERNON

THIS INCLUDES THE CITIES OF...APPLETON CITY...BAXTER SPRINGS...
BOLIVAR...BUFFALO...CAMDENTON...CARTHAGE...COLE CAMP...COLUMBUS...
EL DORADO SPRINGS...ELDON...FORT SCOTT...GREENFIELD...HERMITAGE...
JOPLIN...LAKE OZARK...LAMAR...LEBANON...NEVADA...OSAGE BEACH...
OSCEOLA...PITTSBURG...STOCKTON...VERSAILLES AND WARSAW.

MOZ082-090>097-101>105-252200-
TEXAS-GREENE-WEBSTER-WRIGHT-NEWTON-LAWRENCE-CHRISTIAN-DOUGLAS-
HOWELL-MCDONALD-BARRY-STONE-TANEY-OZARK-
INCLUDING THE CITIES OF...HOUSTON...CABOOL...SPRINGFIELD...
MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD...NEOSHO...
AURORA...MOUNT VERNON...NIXA...OZARK...AVA...WEST PLAINS...
ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...
GALENA...BRANSON...FORSYTH...GAINESVILLE...THEODOSIA
347 PM CDT WED APR 25 2007

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 189 UNTIL
10 PM CDT THIS EVENING WHICH REPLACES A PORTION OF SEVERE
THUNDERSTORM WATCH 187. THE NEW WATCH IS VALID FOR THE FOLLOWING
AREAS

IN MISSOURI THE NEW WATCH INCLUDES 12 COUNTIES

IN SOUTHWEST MISSOURI

BARRY                 CHRISTIAN             DOUGLAS
GREENE                LAWRENCE              MCDONALD
NEWTON                OZARK                 STONE
TANEY                 WEBSTER               WRIGHT

THIS INCLUDES THE CITIES OF...ANDERSON...AURORA...AVA...BRANSON...
CASSVILLE...FORSYTH...GAINESVILLE...GALENA...KIMBERLING CITY...
MANSFIELD...MARSHFIELD...MONETT...MOUNT VERNON...MOUNTAIN GROVE...
NEOSHO...NIXA...OZARK...PINEVILLE...REPUBLIC...ROGERSVILLE...
SPRINGFIELD AND THEODOSIA.

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 189 IN
EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING AREAS

IN MISSOURI THIS WATCH INCLUDES 2 COUNTIES

IN SOUTH CENTRAL MISSOURI

HOWELL                TEXAS

THIS INCLUDES THE CITIES OF...CABOOL...HOUSTON...
WEST PLAINS AND WILLOW SPRINGS.

WISE

The radar

The Pleasant Hill radar (KEAX), 110 km away, was scanning. The volume nearest the first event began at 21:21 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Vernon

When
April 25, 3:20 PM CST
Where
Vernon County, 0.88 mi NE of Deerfield
Measured
0.75 in hail
Reported by
Public
Coordinates
37.840, -94.510

Hail, Barton

When
April 25, 3:39 PM CST
Where
Barton County, Milford
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
37.580, -94.170

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2007Every state in 2007This day in weather historyWarnings in Missouri, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 30472, 30473.